RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlovich, Yurii Leonidovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:197
Abstract pages:821
Full texts:363
References:83
E-mail: ,

http://www.mathnet.ru/eng/person29334
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/346724

Publications in Math-Net.Ru
2020
1. P. A. Irzhavski, Yu. L. Orlovich, “Perfect matchings and $K_{1, p}$-restricted graphs”, Diskr. Mat., 32:1 (2020),  27–50  mathnet
2017
2. P. A. Irzhavskii, Yu. A. Kartynnik, Yu. L. Orlovich, “$1$-Triangle graphs and perfect neighborhood sets”, Diskretn. Anal. Issled. Oper., 24:1 (2017),  56–80  mathnet  mathscinet  elib; J. Appl. Industr. Math., 11:1 (2017), 58–69  scopus
2012
3. P. A. Irzhavski, Yu. L. Orlovich, “Full cycle extendability of locally connected $K_{1,4}$-restricted graphs”, Tr. Inst. Mat., 20:2 (2012),  36–50  mathnet
2002
4. Yu. L. Orlovich, “Coverings by cliques, factors and graphs with isomorphic vertex neighborhoods”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:2 (2002),  48–90  mathnet  mathscinet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020